# SDR IPXA11670351

- Difficulty date: November 13, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587651
- Condition: Damaged
- Location: Bs 654.98
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD POS 5 CTR FLOOR PANEL HAS HOLE STA 654.98 1 INCH RT OF CTR.  REPAIRED IAW SRM 53-00-50-2R.
